I hope to bring awareness of Cipro Poisoning to all who have never heard of it and to create a place where those of us that have been poisoned can share their stories.
Thursday, October 14, 2010
Yes, Another Dancer Poisoned by Cipro
Today at our dance workshop a gentleman that I had not seen in many months showed up. I said, "Long time no see, where have you been"? He said, "Cipro Poisoning, my shoulders". I actually thought that he was kidding me and said, "Yeah, right"! But unfortunately he wasn't kidding. He just just another casualty of the wonderful side effects of flouroquinolones.
He said that he had heard me whine about my feet and legs, and that a friend told him that she also had muscle, joint and tendon pain and injuries from the same drug, but he said it just went in one ear and out the other. He is really sorry now that he didn't really understand the severity and likelihood that he, too would be effected. He is now facing surgery on his shoulder.
Cipro, Levaquinn and Avelox are VERY DANGEROUS drugs with very real, debilitating side effects. The drug companies claim that it is 1% of the population that is effected, but I am here to tell you that this is a very underestimated amount. People simply DO NOT correlate their symptoms with the antibiotic. I have met in excess of 35 dancers that have been effected in the past 5 months.
Once again, a warning, I do not want anyone to suffer the way I have!
Subscribe to: Post Comments (Atom)
I am not a dancer, but I have been experiencing cipro poisoning since last Thursday. This is absolutely unbearable and I really wish that I knew how much longer I will continue to feel so disabled. It hurts so bad to walk and my movements are extremely slow. Everyone has to be so sick of hearing me complain, but if they only knew how horrible it really was then they too would understand. I hope that you get well very soon!!ReplyDelete
Six months out now, you should hopefully start to see improvement no matter what you do within the next month or three.ReplyDelete
I know what you mean by "complaining"! It seems that know matter what you do it hurts! No one can even imagine how much pain you are in or how frustrating it is. Hope you are doing better!ReplyDelete